# SDR SWIA2024082000019

- Difficulty date: August 19, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 43,226 hours, 29,105 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Smoke
- Location: Zone 900
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

D: IN FLIGHT, FA REPORTS COFFEE MAKER MADE A SINGLE POPPING NOISE AND PUFF OF SMOKE. COFFEE MAKERS WERE ON AT THE TIME. (IB MKR)C: NEF-GAL-1CAT "C" DUE 08/29/2024IN FLIGHT, FA REPORTS COFFEE MAKER MADE A SINGLE POPPING NOISE AND PUFF OF SMOKE. COFFEE MAKERS WERE ON AT THE TIME.   (FLIGHT 3633 - FILED CLOSED)AUG 19, 2024  STATION: CHS--OCMP REMOVED AND REPLACED BOTH COFFEE MAKERS, NO DAMAGE NOTED. REINSTALLED COFFEE MAKERS REF AMM 25-32-06. PERFORMED FIM 21-23-93, NO SMOKE NOTED IN GALLEY OR CABIN/FLIGHT DECK, NO FAULTS NOTED FOR GALLEY EXH FAN IN MDC. LIGHTS OPERATIONAL. NO 30 DAY HISTORY. PLACED INBOARD AND OUTBOARD COFFEE MAKERS ON NEF-GAL-1. (M) ACTION COMPLIED WITH, PLACARDS INSTALLED. REF EAML 1413423 FOR OUTBOARD COFFEE MAKER.
